Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

An efficient algorithm for the multivariable Adomian polynomials
Author

Jun-Sheng Duan
Journal / Anthology

Applied Mathematics and Computation
Year: 2010
Volume: 217
Issue: 6
Page range: 2456-2567
Description

In this article the sum of the series of multivariable Adomian polynomials is demonstrated to be identical to a rearrangement of the multivariable Taylor expansion of an analytic function of the decomposition series of solutions u1, u2, . . . , um about the initial solution components u1,0, u2,0, . . . , um,0; of course the multivariable Adomian polynomials were developed and are eminently practical for the solution of coupled nonlinear differential equations. The index matrices and their simplified forms of the multivariable Adomian polynomials are introduced. We obtain the recurrence relations for the simplified index matrices, which provide a convenient algorithm for rapid generation of the multivariable Adomian polynomials. Another alternative algorithm for term recurrence is established. In these algorithms recurrence processes do not require complicated operations such as parametrization, expanding and regrouping, derivatives, etc. as practiced in prior art. The Mathematica program generating the Adomian polynomials based on the algorithm in this article is designed. 
Subject

*Unclassified